# SDR 97UAL900730

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9006U
- Make and model: Boeing 737222
- Aircraft serial: 19044
- Engine: Pwa JT8D7B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 657327115
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP DRIVE TORQUE TUBE WORN ON LEFT REAR TRUNNION BEAM HANGER, LEFT INBOARD FLAP WELL, INBOARD END.  *S/D*  PROVIDED CLEARANCE BY REPOSITIONING HYDRAULIC LINES AND RESECURING.  REPLACED THE LEFT-HAND, INBOARD FLAP DRIVE TORQUE TUBE.
